# SDR UIEA2012071500323

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 80,806 hours, 21,118 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 675231125
- Condition: Failed
- Location: Lt Ac Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: H, A

## Discrepancy

LEFT AC BUSS OFF- COMPLIED WITH QRH AND RETURNED TO DEPARTURE. (R & R RELAY K863) (LEFT TRANSFER BUSS RELAY), AND "A" PHASE CIRCUIT BREAKER UNIT C313, BOTH OPS CHECKED GOOD, ENGINE RUN ALSO OPS CHECKED GOOD. FAULT CLEARED, IAW AMM 24-25-00, AND 24-51-11, 24-22-00).
